# SDR DALA2024022102410

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0207323) FUSELAGE FRAME AT STA 380 IS CRACKED AT I/B AND O/B HOLES FOR BIN RAIL ATTACH BRACKET BETWEEN STA 8L & 9L. REPAIRED LH FUSELAGE FRAME STA 380 AT BIN RAIL BRACKET IAW DELTA TASK CARD 2526-01236-04A.
